MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT F4 DIALYZER PRODUCTION ASSY.; DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT F4 DIALYZER PRODUCTION ASSY.; DIALYZER, CAPILLARY, HOLLOW FIBER
Model Number 0520161A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility registered nurse (rn) reported that a dialyzer leaked immediately after the initiation of the patient¿s hemodialysis (hd) treatment.The rn visually observed that the dialyzer leaked from two locations.The first leak occurred two inches below the header cap of the dialyzer.The second leak occurred within a fiber.The dialyzer leaks were confirmed to be internal.The machine, a fresenius 2008t machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were not used to test for the presence of blood.There was no defect or damage seen on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 100 ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product non-acceptance or deviation in the manufacturing process related to the complaint event.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production that was potentially related to the complaint.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
 
Event or Problem Description

Brand Name
F4 DIALYZER PRODUCTION ASSY.
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
MDR Report Key11543465
Report Number1713747-2021-00091
Device Sequence Number11703295
Product Code FJI
UDI-Device Identifier00840861100026
UDI-Public00840861100026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K874872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number0520161A
Device Catalogue Number0520161A
Device Lot Number20AU04017
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES; FRESENIUS BLOODLINES
Patient Age7 YR
Patient Weight22